Alert archive / Kentucky / River Flood Warnings in 2016

River Flood Warning 11, NWS Louisville, KY

July 7, 2016Edmonson County, Kentucky

NWS Louisville, KY issued this river flood warning at Jul 7, 2016, 9:07 PM CDT for Edmonson County, Kentucky. It took effect at Jul 8, 2016, 7:00 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 9:07 PM CDT (02:07 UTC)
In effect from
Jul 8, 2016, 7:00 AM CDT
Expired
Jul 9, 2016, 10:00 PM CDT
In force
39 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Edmonson County, KY

The radar

The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

844 
WGUS43 KLMK 080207
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
1007 PM EDT THU JUL 7 2016

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Brownsville

affecting the following counties in Kentucky...Edmonson.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC061-081607-
/O.NEW.KLMK.FL.W.0011.160708T1200Z-160710T0300Z/
/BRNK2.1.ER.160708T1200Z.160709T0000Z.160709T2100Z.NO/
1007 PM EDT THU JUL 7 2016

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Brownsville.
* from Friday morning to Saturday evening.
* At  9:45 PM Thursday the stage was 15.9 feet. 
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 18.9 feet by Friday evening. The river will fall below
  flood stage by Saturday afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls. 
  Secondary roads and islands upstream of Green River Ferry flood. 
* Flood History...This crest compares to a previous crest of 18.4  
  feet on Mar 20 2013.

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

MRC
1 follow-up statement
044 
WGUS83 KLMK 081449
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1049 AM EDT FRI JUL 8 2016

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Brownsville
 
affecting the following counties in Kentucky...Edmonson.

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Drakes Creek near Alvaton 
  Green River at Woodbury
  Green River at Rochester 
 
affecting the following counties in Kentucky, Butler, Warren, 
Muhlenberg, Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC227-090021-
/O.EXT.KLMK.FL.W.0010.000000T0000Z-160709T0021Z/
/ALVK2.1.ER.160707T2006Z.160708T0630Z.160708T1821Z.NO/
1049 AM EDT FRI JUL 8 2016

The Flood Warning continues for
  the Drakes Creek near Alvaton.
* until this evening.
* At  9:45 AM Friday the stage was 26.2 feet. 
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.

&&

LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646

$$

KYC061-081519-
/O.CAN.KLMK.FL.W.0011.000000T0000Z-160710T0300Z/
/BRNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016

The Flood Warning is cancelled for
  the Green River at Brownsville.
* At  9:45 AM Friday the stage was 17.0 feet. 
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  17.6 feet this evening. 

&&

LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
      3715 8611 3719 8604             

$$

KYC031-227-090249-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-160712T1030Z/
/WDBK2.1.ER.160707T1145Z.160709T0600Z.160712T0430Z.NO/
1049 AM EDT FRI JUL 8 2016

The Flood Warning continues for
  the Green River at Woodbury.
* until Tuesday morning.
* At 10:00 AM Friday the stage was 39.2 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.6 feet by 
  after midnight Saturday. The river will fall below flood stage 
  early Tuesday morning.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 39.6  
  feet on Dec 29 2015.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-090249-
/O.CON.KLMK.FL.W.0009.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.160708T1100Z.160711T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016

The Flood Warning continues for
  the Green River at Rochester.
* until further notice.
* At  7:00 AM Friday the stage was 17.0 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  Sunday evening then begin falling.
* Impact...The ferry will be closed through the weekend.  
* Flood History...This crest compares to a previous crest of 20.5  
  feet on Mar 22 2008.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680

$$
CMC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 8:35 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 7, 8:35 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
935 PM EDT THU JUL 7 2016

...Forecast Update...
Issued at 931 PM EDT Thu Jul 7 2016

Newest set of data coming hasn't changed too much from late
afternoon and early evening thinking. Latest water vapor imagery and
500 mb heights fast moving zonal flow overhead with actually a brief
period of ridging set to slide by. At the surface, the air mass
remains very warm and moist with some weak convergence noted across
the southwest and western areas.

Toward midnight, isentropic upglide and moisture transport begins to
increase and impinges on the area, however compared to last night
it's not nearly as strong or long-lived. This supports some isolated
to scattered convection, but maybe not to the degree that was
experienced last night. HRRR and RAP have a decent handle on this
and generally show scattered storms between midnight and 7 am.

However, 08.00z RFC flash flood guidance for 1 hour is under 1 inch,
even 3/4 of an inch across a wide portion of south-central Kentucky.
Basically, any additional rainfall from thunderstorms will cause
problems. See no reason to adjust or amend Flash Flood Watch for our
area. Tweaked POPs a bit based on latest HRRR and RAP, but otherwise
the forecast is in good shape.

Issued at 645 PM EDT Thu Jul 7 2016

Line of severe storms has pushed out of the LMK area as of 6pm EDT
so the remaining portions of the Severe Thunderstorm Watch has been
cancelled. We'll have a short period of steady showers in its wake
across the Lake Cumberland region then overall a dry evening for
much of the area.

Big question mark remains on potential for additional storms to
develop overnight. HRRR has backed off on the idea of another slow
moving cluster of storms while other hi-res models suggest it'll
still happen. Moisture transport isn't nearly as strong and the
isentropic upglide isn't as favorable as last night. As a result,
confidence in seeing another flash flood event isn't as high but
still there. Despite this, any additional rainfall will result in
flash flooding so will maintain Flash Flood Watch across the area.

Issued at 436 PM EDT Thu Jul 7 2016

Robust line of severe storms continues to barrel across central
Kentucky. Though the chances of severe weather will diminish as the
line heads to the east, had to extend the Severe Thunderstorm Watch
eastward anyway as the line will be threatening those areas shortly.

Dropped counties west of the line.

Flooding will continue to be a problem as the storms cross southern
Kentucky with rainfall rates around an inch per hour.

.SHORT TERM (Now through Friday Night)...
Issued at 300 AM EDT Thu Jul 7 2016

Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.

The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.

By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.

Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.

The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.

.LONG TERM (Saturday through Thursday)...
Issued at 244 PM EDT Thu Jul 7 2016

GFS/Euro still force any convection to just along or south of the
KY/TN border for the weekend, so most of the area should be dry.
That moisture may try and sneak back in here for the next work week,
resulting in daily chances of scattered storms. Temperatures will be
near normal.

&&

.AVIATION (00Z TAF Update)...
Issued at 645 PM EDT Thu Jul 7 2016

Main focus is on whether storms will redevelop across the area
overnight, and then again with a frontal passage tomorrow
afternoon/evening.

Environment and latest hi-res model guidance isn't as impressive or
supportive for another round of strong slow moving thunderstorms
across the area. That said, there could still be isolated to
scattered storms overnight, mainly impacting the BWG area. Plenty of
cloud cover and winds just off the surface will preclude fog/stratus
formation.

Any lingering showers will dissipate by mid-morning, giving way to
breezy southwest winds. Expect gusts in the 20 to 25 kt range. The
frontal passage looks to be in the mid/late afternoon hours, toward
the end of the current TAF period. The environment will be rather
unstable but confidence in seeing widespread storms is low. As a
result, opted to go with a PROB30 group to hint at the chances. Plan
on a wind shift to the west/northwest toward the end of the TAF
period.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Friday for KYZ026-
     027-061>066-070>078-081-082.

IN...NONE.
&&

Update.........ZT
Short Term.....13
Long Term......13
Aviation.......ZT
Hazardous weather outlook, Jul 7, 5:01 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT THU JUL 7 2016

KYZ026-027-061>066-070>078-081-082-082215-
OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN-
SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
601 PM EDT THU JUL 7 2016 /501 PM CDT THU JUL 7 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS
A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-067-
082215-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE-
HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-
NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-
LINCOLN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD
601 PM EDT THU JUL 7 2016 /501 PM CDT THU JUL 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Jul 7, 5:31 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 ESE EASTVIEW          37.58N 86.04W
07/07/2016                   HARDIN             KY   NWS EMPLOYEE

            TREES DOWN ON ROADWAYS NEAR US 62 AND KY 84.

&&

MRC
Local storm report, Jul 7, 6:04 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     SUNFISH                 37.30N 86.37W
07/07/2016                   EDMONSON           KY   TRAINED SPOTTER

            100 POUND ROOF BLOWN OFF LIVESTOCK BUILDING
            AND BLOWN 50 FEET. TREES WITH 5 TO 6 INCH
            BRANCHES WERE DAMAGED.

&&

MRC
Local storm report, Jul 7, 6:07 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     OLGA                    36.95N 85.15W
07/07/2016                   RUSSELL            KY   PUBLIC

            RADIO ANTENNA SNAPPED JUST ABOVE THE BASE.

&&

MRC
Local storm report, Jul 7, 6:14 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     1 SSE BIG CLIFTY        37.53N 86.14W
07/07/2016                   GRAYSON            KY   PUBLIC

            LARGE TREES SNAPPED ALONG MORRISON ROAD.

&&

MRC
Local storm report, Jul 7, 6:50 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 S CAMPBELLSVILLE      37.30N 85.35W
07/07/2016                   TAYLOR             KY   TRAINED SPOTTER

            LARGE TREE LIMBS FELL AND DAMAGED A SWING
            SET ON BLUE HOLE ROAD.

&&

MRC
Local storm report, Jul 7, 7:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      3 NNW RAPIDS            36.71N 86.49W
07/07/2016                   SIMPSON            KY   EMERGENCY MNGR

            SCOTTSVILLE ROAD, HIGHWAY 100E, CLOSED AT
            THE 5000 BLOCK BY HIGH WATER.

0530 PM     FLASH FLOOD      2 WSW GOLD CITY         36.74N 86.49W
07/07/2016                   SIMPSON            KY   EMERGENCY MNGR

            GOLD CITY ROAD CLOSED BY HIGH WATER.

0525 PM     TSTM WND DMG     4 SSE JACKTOWN          37.40N 84.99W
07/07/2016                   CASEY              KY   TRAINED SPOTTER

            TREE SNAPPED NEAR ITS BASE. LARGE LIMBS DOWN
            BETWEEN LIBERTY AND THE MARION COUNTY LINE.
            LARGE TREE BLOCKING HIGHWAY 49 NORTHWEST OF
            LIBERTY.

0519 PM     TSTM WND DMG     BARDSTOWN               37.81N 85.47W
07/07/2016                   NELSON             KY   BROADCAST MEDIA

            LARGE TREE UPROOTED.

0518 PM     TSTM WND DMG     1 ENE FREEDOM           36.92N 85.08W
07/07/2016                   RUSSELL            KY   LAW ENFORCEMENT

            TREES DOWN ON CLIFTY CREEK ROAD.

0516 PM     TSTM WND DMG     JAMESTOWN               37.00N 85.07W
07/07/2016                   RUSSELL            KY   LAW ENFORCEMENT

            TREES DOWN ON GREEN ACRES ROAD.

0512 PM     TSTM WND DMG     OLGA                    36.95N 85.15W
07/07/2016                   RUSSELL            KY   PUBLIC

            RADIO ANTENNA SNAPPED JUST ABOVE THE BASE.

0510 PM     TSTM WND DMG     3 S CAMPBELLSVILLE      37.30N 85.35W
07/07/2016                   TAYLOR             KY   TRAINED SPOTTER

            LARGE TREE LIMBS FELL AND DAMAGED A SWING
            SET ON BLUE HOLE ROAD.

0510 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
07/07/2016                   TAYLOR             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AROUND THE COUNTY. MANY
            ROADS BLOCKED BY DOWNED TREES. ROOF DAMAGE
            TO A BUILDING NEAR THE ADAIR COUNTY LINE.

0505 PM     TSTM WND DMG     COLUMBIA                37.10N 85.31W
07/07/2016                   ADAIR              KY   TRAINED SPOTTER

            ROOF DAMAGED AT A BUSINESS.

0505 PM     TSTM WND GST     3 SSE CANE VALLEY       37.15N 85.29W
07/07/2016  M52 MPH          ADAIR              KY   MESONET

            MEASURED AT THE ADAIR COUNTY KENTUCKY
            MESONET SITE.

0457 PM     TSTM WND DMG     1 SE CAMPBELLSVILLE     37.34N 85.34W
07/07/2016                   TAYLOR             KY   TRAINED SPOTTER

            POWER LINES DOWN NEAR THE AMAZON FULFILLMENT
            CENTER.

0445 PM     TSTM WND DMG     GREENSBURG              37.26N 85.50W
07/07/2016                   GREEN              KY   LAW ENFORCEMENT

            TREE ON A STRUCTURE ON WATER STREET IN
            GREENSBURG. OTHER TREES DOWN COUNTY WIDE.

0440 PM     TSTM WND DMG     1 SSE CREAL             37.42N 85.64W
07/07/2016                   GREEN              KY   BROADCAST MEDIA

            TREE SNAPPED ON DESPAIN ROAD.

0435 PM     TSTM WND GST     1 SE CANMER             37.27N 85.77W
07/07/2016  M51 MPH          HART               KY   MESONET

            KENTUCKY MESONET SITE IN HART COUNTY.

0435 PM     TSTM WND DMG     1 ESE EASTVIEW          37.58N 86.04W
07/07/2016                   HARDIN             KY   NWS EMPLOYEE

            TREES DOWN ON ROADWAYS NEAR US 62 AND KY 84.

0430 PM     TSTM WND DMG     TOMPKINSVILLE           36.70N 85.69W
07/07/2016                   MONROE             KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY WIDE. .

0430 PM     TSTM WND GST     BONNIEVILLE             37.38N 85.90W
07/07/2016  M64 MPH          HART               KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN HORSE CAVE AND
            MUNFORDVILLE.

0420 PM     TSTM WND DMG     GLASGOW                 37.00N 85.92W
07/07/2016                   BARREN             KY   TRAINED SPOTTER

            PART OF A ROOF BLOWN OFF A BUILDING.

0418 PM     TSTM WND DMG     1 SSE BIG CLIFTY        37.53N 86.14W
07/07/2016                   GRAYSON            KY   PUBLIC

            LARGE TREES SNAPPED ALONG MORRISON ROAD.

0415 PM     TSTM WND GST     2 ESE HAYS              37.02N 86.10W
07/07/2016  M50 MPH          BARREN             KY   MESONET

            BARREN COUNTY MESONET SITE.

0415 PM     TSTM WND DMG     LEITCHFIELD             37.48N 86.29W
07/07/2016                   GRAYSON            KY   BROADCAST MEDIA

            TREE UPROOTED.

0409 PM     TSTM WND DMG     4 NNW ROCKFIELD         36.96N 86.57W
07/07/2016                   WARREN             KY   LAW ENFORCEMENT

            TREES DOWNED.

0400 PM     TSTM WND GST     2 NE MCQUADY            37.72N 86.49W
07/07/2016  M51 MPH          BRECKINRIDGE       KY   MESONET

            MEASURED AT THE BRECKINRIDGE COUNTY KENTUCKY
            MESONET SITE.

0400 PM     TSTM WND DMG     SCOTTSVILLE             36.75N 86.20W
07/07/2016                   ALLEN              KY   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER LINES DOWNED
            THROUGHOUT THE COUNTY. MANY ROADS CLOSED DUE
            TO HIGH WATER.

0355 PM     TSTM WND DMG     FRANKLIN                36.73N 86.57W
07/07/2016                   SIMPSON            KY   TRAINED SPOTTER

            TREES DOWN. SOME COUNTY ROADS IMPASSABLE DUE
            TO HIGH WATER. MANY TREES DOWNED BLOCKING
            ROADS IN FRANKLIN.

0355 PM     TSTM WND GST     MORGANTOWN              37.22N 86.70W
07/07/2016  M60 MPH          BUTLER             KY   EMERGENCY MNGR

            .

0350 PM     TSTM WND DMG     SUNFISH                 37.30N 86.37W
07/07/2016                   EDMONSON           KY   TRAINED SPOTTER

            100 POUND ROOF BLOWN OFF LIVESTOCK BUILDING
            AND BLOWN 50 FEET. TREES WITH 5 TO 6 INCH
            BRANCHES WERE DAMAGED.

0350 PM     TSTM WND GST     3 ENE PROVIDENCE        36.68N 86.61W
07/07/2016  M50 MPH          SIMPSON            KY   MESONET

            FROM THE SIMPSON COUNTY KENTUCKY MESONET
            SITE.

0335 PM     TSTM WND DMG     RUSSELLVILLE            36.84N 86.89W
07/07/2016                   LOGAN              KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN MULTIPLE
            LOCATIONS IN THE COUNTY.

0335 PM     TSTM WND GST     3 NE HARTFORD           37.48N 86.85W
07/07/2016  M60 MPH          OHIO               KY   MESONET

            AT OHIO COUNTY KENTUCKY MESONET SITE.

0328 PM     TSTM WND DMG     1 ENE LEWISPORT         37.94N 86.89W
07/07/2016                   HANCOCK            KY   LAW ENFORCEMENT

            TREE DOWNED ON A POWER LINE BLOCKING SAND
            HILL ROAD.

0325 PM     TSTM WND DMG     5 WSW CORINTH           36.75N 86.86W
07/07/2016                   LOGAN              KY   CO-OP OBSERVER

            TREES DOWN BETWEEN RUSSELLVILLE AND
            ADAIRVILLE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:12 AM CDTSevere Thunderstorm WarningLMKHancock33 min
Jul 8, 8:25 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock35 min
Jul 8, 8:48 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade27 min
Jul 8, 9:07 AM CDTSpecial Weather StatementLMKBullitt, Jefferson38 min
Jul 8, 9:16 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson44 min
Jul 8, 9:46 AM CDTSpecial Weather StatementLMKJefferson, Spencer29 min
Jul 8, 9:50 AM CDTSevere Thunderstorm WarningLMKTrimble40 min
Jul 8, 9:58 AM CDTSevere Thunderstorm WarningLMKOldham, Trimble32 min
Jul 8, 10:10 AM CDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer35 min
Jul 8, 10:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford33 min
Jul 8, 10:28 AM CDTSevere Thunderstorm WarningLMKTrimble32 min
Jul 8, 10:50 AM CDTSpecial Weather StatementLMKFayette, Scott25 min
Jul 8, 11:11 AM CDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas34 min
Jul 8, 11:18 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette27 min
Jul 8, 12:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
Jul 8, 12:54 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington36 min
Jul 8, 1:06 PM CDTSpecial Weather StatementLMKGarrard, Jessamine, Madison24 min
Jul 8, 1:10 PM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more3 hr
Jul 8, 1:15 PM CDTSpecial Weather StatementLMKMetcalfe30 min
Jul 8, 1:18 PM CDTSpecial Weather StatementLMKBoyle27 min
Jul 8, 1:20 PM CDTFlash Flood WarningLMKGarrard, Jessamine, Madison3 hr
Jul 8, 1:22 PM CDTSpecial Weather StatementLMKAllen, Monroe38 min
Jul 8, 1:30 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
Jul 8, 1:36 PM CDTSpecial Weather StatementLMKMadison9 min
Jul 8, 1:41 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer34 min
Jul 8, 1:48 PM CDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more3 hr
Jul 8, 1:48 PM CDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more3 hr
Jul 8, 1:57 PM CDTSpecial Weather StatementLMKClinton, Cumberland33 min
Jul 8, 1:59 PM CDTSpecial Weather StatementLMKMonroe46 min
Jul 8, 2:01 PM CDTSpecial Weather StatementLMKGarrard, Madison44 min
Jul 8, 2:14 PM CDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Jul 8, 2:25 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe20 min
Jul 8, 2:39 PM CDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jul 8, 6:25 PM CDTSevere Thunderstorm WarningLMKMeade35 min

Nearby

River Flood Warnings in Kentucky, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.